# SDR REXA2019022200261

- Difficulty date: February 22, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 22,433 hours, 22,282 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Retainer
- Part number: 60137003300
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON PANEL 422BT SEAL RETAINER CRACKED. REMOVED AND REPLACED PANEL 422BT SEAL RETAINER IAW SRM 51-42-06.
